# SDR SWAA2016020948846

- Difficulty date: January 25, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 60,924 hours, 34,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A2156U7
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL SUPPORT ANGLE CRACKED, AT TRANSVERSE WEB ATTACH POINT, ABOVE NR 1 PYLON AFT TIP.  R & R ANGLE IAW SRM.
